News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: very smelly soggy feet


 girlfriend - Fri May 29, 2009 8:03 pm

Hi... I am having the hardest time trying to cure my boyfriend's stink toe (as he lovingly calls it) syptoms: soggy, white, patchy, spots on the balls, heals, and toes.. and a weird ulcer-type rash that almost looks like something is literally eating perfectly round holes in his skin. After a day of work his feet smell like something dead and his socks are yellow where they oozed. I have tried bleach, hydrogen peroxide, tea tree oil, i have been giving him huge doses of probiotics cuz i was thinking it could be a yeast infection. The probiotics have definitely helped his cravings for massive amounts of sugar.. but his feet have not changed.. especially since its getting hotter. Strangely, he also has a patchy tongue which again spells yeast infection. Is there an oral medication for this? the dr he went to was a foot specialist and said he had never seen it before and prescribed a topical cream... hahahaha... ya rite!! Like a 24 year old mechanic is gonna be serious about that! Any help here i'd appreciate... thanx in advance
 Dr.M.jagesh kamath - Thu Aug 13, 2009 11:26 am

User avatar Hello,your boyfriend seems to have the basic problemof hyperhydrosis ie excessive sweating superadded by candidiasis ie yeast infection.The best remedy would be to apply antifungal powder to the feet often.Sure internal antifungals are there but this may not be an indication here.Bestwishes.
 girlfriend - Fri Sep 11, 2009 5:26 pm

Thanx Dr. Kamath... I really appreciate your diagnosis! We will try the powder! I will let you know if it works! Take care :)
Girlfriend

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here